MathSciNet Relay Station
MathSciNet bibliographic data
MR2150985 30D35
Khrystiyanyn, A. Ya.; Kondratyuk, A. A. On the Nevanlinna theory for meromorphic functions on annuli. I. Mat. Stud. 23 (2005), no. 1, 19–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement